Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 108535, 3 pages
http://dx.doi.org/10.1155/2013/108535
Research Article

On Supra-Additive and Supra-Multiplicative Maps

1College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, China
2Department of Mathematics, Southwest Jiaotong University, Chengdu 610031, China

Received 9 May 2013; Revised 28 July 2013; Accepted 14 August 2013

Academic Editor: Gen-Qi Xu

Copyright © 2013 Jin Xi Chen and Zi Li Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Rădulescu, “On a supra-additive and supra-multiplicative operator of C(X),” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, vol. 24, no. 3, pp. 303–305, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z. Ercan, “A remark on supra-additive and supra-multiplicative operators on C(X),” Mathematica Bohemica, vol. 132, no. 1, pp. 55–58, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Dhombres, “Sur les fonctions simultanément suradditives et surmultiplicatives,” Comptes Rendus Mathématiques. La Société Royale du Canada. L'Academie des Sciences, vol. 5, no. 5, pp. 207–210, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Volkmann, “Sur les fonctions simultanément suradditives et surmultiplicatives,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, vol. 28, no. 2, pp. 181–184, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Gusić, “A note on certain maps between ordered fields,” Journal of Mathematical Inequalities, vol. 3, no. 4, pp. 657–661, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Cristescu, Topological Vector Spaces, Editura Academiei, Bucharest, Romania, 1977. View at Zentralblatt MATH · View at MathSciNet
  7. C. D. Aliprantis and O. Burkinshaw, Positive Operators, vol. 119 of Pure and Applied Mathematics, Academic Press, Orlando, Fla, USA, 1985. View at Zentralblatt MATH · View at MathSciNet
  8. J. J. Font and S. Hernández, “On separating maps between locally compact spaces,” Archiv der Mathematik, vol. 63, no. 2, pp. 158–165, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J.-S. Jeang and N.-C. Wong, “Weighted composition operators of C0(X)'s,” Journal of Mathematical Analysis and Applications, vol. 201, no. 3, pp. 981–993, 1996. View at Publisher · View at Google Scholar · View at MathSciNet